# SDR AUS20031187

- Difficulty date: November 23, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- Propeller: Rotol R3526123F1
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 7881601
- Condition: Failed
- Location: Air Distribution
- Part time: 24,707 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) LT RECIRCULATING FAN FAILED.
